MAUDE Adverse Event Report: SHENYANG HENYI ENTERPRISE CO., LTD DRIVE; BED

SHENYANG HENYI ENTERPRISE CO., LTD DRIVE; BED
Model Number 15001ABV
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare is the initial importer of the device which is a bed rail.We have not evaluated the device as the service provider is holding it at their facility.We will file a follow-up report once we are able to evaluate the device and/or receive additional information.End-user reported he had to go to the hospital due to a cut and infection in his right leg.He was not sure how he got the cut on his leg.After being discharged from the hospital he found a "sharp spot" on the side rails that cut his hand.

Brand Name
DRIVE
Common Device Name
BED
Manufacturer (Section D)
SHENYANG HENYI ENTERPRISE CO., LTD
no.386-3 qingnian st.
heping dis., shenyang 11000 4
CH  110004
MDR Report Key11323258
Report Number2438477-2021-00002
Device Sequence Number16978004
Product Code FNL
UDI-Device Identifier00822383179490
UDI-Public822383179490
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2021
Report Date (Section F) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number15001ABV
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/28/2021
Device Age7 MO
Event Location Home
Date Report to Manufacturer02/17/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA02/12/2021